# SDR SWAA080990

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 27,736 hours, 15,957 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48103
- Part serial: WN0038
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L2 WINDOW ARCED AND CRACKED PASSING FL 230.  REMOVED AND REPLACED WINDOW AND WINDOW HEAT CONTROLLER PER MM.
